# SDR SWAA2022120669750

- Difficulty date: November 10, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS380 TO BS400 RBL 9 WL 208.1 INTERCOSTAL CRACKED / [01] REMOVED ANGLE SUPPORT OF INTERCOSTAL AT MAIN CABIN BS380 TO BS400 RBL 9. REF; SRM. 51-40-02-0G-0;[02] CORRECTION STEP.#1: REMOVED INTERCOSTAL UPPER CHORD (ANGLE SUPPORT) AT MAIN CABIN BS380 TO BS400 RBL 9. REF. SRM. 51-40-02-0G-0.;[03] VERIFIED 1;[04] OK TO INSTALL NEW CHORD;[05] INSTALLED NEW CHORD (ANGLE SUPPORT) UPPER INTERCOSTAL PN. 143A5410-170 AT MAIN CABIN BS380 TO BS400 RBL. 9. REF. SRM. 51-40-02-0G-0.;[06] VERIFIED 5
